# SDR DALA2017080205863

- Difficulty date: August 1, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 74,988 hours, 56,497 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, CORROSION ON SHEAR TIE BS 1212 BETWEEN LONGERONS 29-30R.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-10-03, AND 51-30-05.
